# SDR USAA2009081392116

- Difficulty date: July 31, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK IN FLOORBEAM AT BS 669, RBL 24.8.  REPAIRED FLOORBEAM AT BS 669, RBL 24.8 IAW EA 101306.
